Couldn't find what you looking for?

TRY OUR SEARCH!

can you circulation be affected, purple and cold feet.

Loading...

User avatar
Celebrity
413 posts
Yes, it is quite possible especially after a prolonged use. Meth may cause decreased levels of oxygen that are circulating and reaching extremities, which can make the extremities, both hands and feet cold and blue.
Meth can also shrink the blood vessels in the mouth and limit blood flow to oral tissue and the teeth, causing damage and it may lead to a condition called "meth mouth." Meth mouth causes teeth decay by causing dry mouth and loss of saliva that prevent breaking down of the acids in the mouth, leading to teeth damage.

Meth’s ability to shrink blood vessles leads to cutting off of the regular blood flow, which further causes permament damage to the vessels and impair body’s ability to repair itself.
Reply

Loading...

so i must say i did do meth for a while all day everyday.
who would of thought about me cheerleader, good student, pretty etc. wehre im going with this is it messed me up. i never believed i was addictied i wish i could tell people what it did to me but its unexplainable. my frinds and family found out they immideatly moved me and then after few months i was brought bak. im not going to lie im deeply afraid of doing it but its ben on my mind way to much the memeris the feeling and its hard. its somthing people shouldnt get evolved with im a totally new person and never did anything good come from it. wehre im getting is i dont want my friends and family to know i crave it and im afraid i just dont know how to make these thought go away.....
Reply

Loading...

Welbutrin anti-depressant reduces craving. Craving is just dopamine imbalance.
Reply

Loading...

Hope your doing well. Stay strong
Reply

Loading...